# SDR SWI2025F01147

- Difficulty date: March 17, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,963 hours, 37,046 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY INTERNAL SURROUND STRUCTURE CORROSION ON STGR 22R FORWARD OF FORWARD WATER-WASTE DOOR SURROUND STRUCTURE.  REMOVED AND INSTALLED NEW STRINGER 22R FROM FS364-FS379 IAW SRM 51-42-06-001-001 A01 AND DWG SH670-31350 REV A, LEAK CHECK PASSED. .COMPLIED WITH TASK 51-900-1002-SKY.
